Odd-order Cayley graphs with commutator subgroup of order pq are hamiltonian

Dave Witte Morris

Abstract


We show that if G is a nontrivial, finite group of odd order, whose commutator subgroup [G, G] is cyclic of order pμqν, where p and q are prime, then every connected Cayley graph on G has a hamiltonian cycle.

Keywords


Cayley graph, hamiltonian cycle, commutator subgroup

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.330.0e6

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications